# SDR P5CA9500214

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED SKIN AT NR 1 NACELLE STRUT TOP SKIN AT NS 222.  SMOOTHED OUT SKIN, WITHIN LIMITS PER BOEING SRM 54-10-01.
